Title of article :
071008 (M10, M11) Further results on Hesselagerʹs recursive procedure for calculation of some compound distributions : Wang S., Sobrero M., University of Waterloo, Canada, Università “La Sapienza”, Italy, Astin Bulletin, Vol. 24, No. 2, 1994, pp. 161–166
Issue Information :
روزنامه با شماره پیاپی سال 1995
Pages :
2
From page :
166
To page :
167
Journal title :
Insurance Mathematics and Economics
Serial Year :
1995
Journal title :
Insurance Mathematics and Economics
Record number :
1540614
Link To Document :
بازگشت